# SDR DXTA2025091904996

- Difficulty date: September 17, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N123QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 60076
- Aircraft time: 2,299 hours, 978 cycles
- System (JASC): 5270 · Door Warning System
- Part: Striker
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON THE DECENT AT ABOUT 17000 THE R EMER EXIT DOOR CAS MESSAG ILLUMATED AND THE EMER DOOR SHOWED UNSARE ON THE AIRCRAFT SYNOPTIC THE PROX SWITCH STRIKER BRACKET WAS OUT OF ADJUSTMENT, AIR GAP MEASURED .080". ADJUSTED STRIKER BRACKET AS NEEDED TO ACHIEVE THE REQUIRED .040" TO .050" AIR GAP. REF GL-5500 M/M 52-70-17. OK TO CLOSE OUT. OPS CHECKS GOOD.
